# SDR SWAA2012080906615

- Difficulty date: August 4, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 50,815 hours, 40,708 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448105
- Part serial: 8958
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK -- RED RIGHT MAIN GEAR LIGHT REMAINED ON WITH GEAR LEVER IN UP POSITION.  PUT GEAR LEVER IN OFF POSITION LIGHT REMAINED ON.  PUT GEAR LEVER BACK IN UP POSITION AND GOT GREEN LIGHT WITH RED LIGHT.  GREEN THEN EXTINGUISHED AND RED LIGHT WENT OUT MINUTES LATER.  REMOVED AND REPLACED RIGHT MLG DOWNLOCK SENSOR AND UPLOCK ACTUATOR PER MM.
